# SDR CA091107003

- Difficulty date: November 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flight Spoiler
- Component: Flight Spoiler
- Component part number: 270007
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, ACFT ROLLED LT UNCOMMANDED AND A FEW SECONDS LATER, FLIGHT SPOILER DEPLOY (C) MSG POSED. FLT CREW REFERED TO QRH. FLIGHT SPOILER HANDLE WAS FULLY STOWED. CAUTION MESSAGE APPEARED AND DISSAPPEARED SEVERAL TIMES.  ALSO, FLT CREW REPORTED INTERMITTENT CAS MIS-COMPARE MESSAGE. FLT SPOILER FAULT (S) MSG STAYED ON THE ENTIRE TIME UNTIL ACFT TAXIED TO THE GATE AND THE FLT SPOILER FAULT (S) MSG EXTINGUISED. MX REMOVED AND REPLACED SECU 2 IAW AMM 27-61-05 AND OPS CHECKED IAW AMM 27-61-00. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.  05-NOV-09 LOG 204490/1: DURING CRUISE FLIGHT, RECEIVED UNCOMMANDED FLT SPOILER DEPLOY (C) MSG WITH FLT SPOILER HANDLE IN THE STOWED POSITION. REPORTED LIGHT BUFFET ASSOCIATED WITH CAUTION MSG REF TO QRH, NO FURTHER PILOT ACTION REQUIRED. FLT SPOILER DEPLOY (C) MSG APPEARED 3 TIMES DURING FLIGHT. MX REMOVED AND REPLACED RT FLIGHT SPOILER OTBD PCU AND OPS CHECKED IAW AMM 27-62-01. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
